MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SafetyGlide; Needle, Hypodermic, Single Lumen

BECTON DICKINSON MEDICAL SYSTEMS SafetyGlide; Needle, Hypodermic, Single Lumen
Catalog Number 305901
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle sftygld 25x5/8 rb needle was broken.Verbatim: we had an issue with a nurse having the needle of the 25g x 5/8" ref: 305901 breaking off and getting stuck in a vaccine vial.Vial and needle have been disposed of, but we were just wondering if this is something that can happen from human error or if it is a known issue with some of the needles.Is it ok to use the remaining needles in the box? none of the previous needles had this issue that were taken from the box, just this specific on.Thanks, additional information: date of the incident was may (b)(6) 2026 and lot # 4058321.

Brand Name
SafetyGlide
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25659270
Report Number1213809-2026-00335
Device Sequence Number5701700
Product Code FMI
UDI-Device Identifier00382903059010
UDI-Public(01)00382903059010(11)240227(17)290131(10)4058321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305901
Device Lot Number4058321
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown